# SDR 95ZZZX758

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9210F
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622119
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Transition
- Part number: 47C19848
- Condition: Cracked
- Location: Lt Exh Wastegate
- Part time: 856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST TRANSITION APPEARED TO BE UNDER MISALIGNMENT STRESS.  THREE EXHAUST COMPONENTS ATTACH TO THIS TRANSITION; THEREFORE, IT WOULD BE A HIGH STRESS AREA.  SUBMITTER SUGGESTS TRANSITION MATERIAL MAY BE TOO THIN FOR THIS APPLICATION.
